# SDR DL76L961467

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755359
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: 755359
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLIGHT OUT OF FRA - RT IDG DRIVE LIGHT CAME ON STEADY.  APU STARTED AND RT IDG DISCONNECTED.  APPROXIMATELY 1 HR LATER - APU OIL QTY - EICAS STATUS MSG.  APPROXIMATELY 45 MINUTES LATER - APU AUTO SHUTDOWN.  FLIGHT DIVERTED TO SNN.  REPLACED RT IDG.
